# SDR FDEA202007241643

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551027700100
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GIVING OK TO INSTALL FOUND PANEL 147EF FLUID SOAKED AND SOFT. FABRICATED NEW FLOOR PANEL 147EF FROM 5065-400001EB-G BATCH # 0003635145 PER SRZ   25-005 REV R.    MAJOR REPAIR.
